# SDR AALA201703279014

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 51,150 hours, 21,990 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED DOOR ASSIST BOTTLE.
